# SDR SWIA2020090452242

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 574.0 IN THE AREA OF RBL 26 TO LBL 26 HAS CORROSION.  C-CHECK RO 9/1/2020.  REMOVED CORROSION AT FRAME FS574.00 IN THE AREA OF STGR 26L TO STGR 26R REF CRJ-200 SRM.  BLENDED AREA FOUND TO BE OUT OF LIMITS CRJ200 SRM.  REPAIRED FRAME AT FS 574.0 REF REO. SEE CONTINUATION CARD FOR DETAILS.
